# SDR SIMA202212293001

- Difficulty date: December 23, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 16,502 hours, 10,988 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT SLAT FAIL CAUTION MSG APPEARED ON EICAS PRIOR TO SLAT/FLAP SELECTION FO VANED. QRH CHECKLIST DECLARED EMERGENCY DUE TO FLAP FAIL MSG.  FAULT HISTORY SHOWS #27831005ACE. OUTBD SLAT SKEW SENSOR/WIRING. TROUBLESHOOT IAW FIM 27-83-801-814-A TO STEP 1/19 AND FOUND TO BE A TRANSITORY CONDITION SLATS OPS CHECK OK IAW AMM 27-80-00. ORIG SUBMISSION DATE: 12/29/2022
